# SDR C2XA08ON125

- Difficulty date: May 15, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 7,168 hours, 3,759 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 0074, FLIGHT CREW REPORTED LEFT WING FUEL LEAK IN FLIGHT.   SEALED CLEAR ICE DETECTOR WIRE CONDUIT.  OPERATIONALLY AND LEAK CHECK SATISFACTORY.  ACFT WAS RELEASED TO RETURN FOR SERVICE. (S)
